# SDR IXXA2024040103

- Difficulty date: February 23, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767381
- Aircraft serial: 24400
- Aircraft time: 91,980 hours, 34,383 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LWR AFT CORNER SKIN AND BEAR STRAP CRACKED
